CSpace

Browse/Search Results:  1-10 of 29 Help

Selected(0)Clear Items/Page:    Sort:
Existence and regularity of co-rotating and traveling-wave vortex solutions for the generalized SQG equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 299, 页码: 429-462
Authors:  Cao, Daomin;  Qin, Guolin;  Zhan, Weicheng;  Zou, Changjun
Favorite  |  View/Download:90/0  |  Submit date:2021/10/26
向量优化问题的线性标量化方法和Lagrange乘子研究 期刊论文
中国科学:数学, 2020, 卷号: 000, 期号: 002, 页码: 253-268
Authors:  杨新民;  陈光亚
Favorite  |  View/Download:47/0  |  Submit date:2021/01/14
向量优化  广义凸性  择一定理  线性标量化  Lagrange乘子存在性  
Monogamy Relations in Terms of Tsallis-Q Entropy in any Dimensional System 期刊论文
INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, 2018, 卷号: 57, 期号: 10, 页码: 3056-3065
Authors:  Shi, Xian
Favorite  |  View/Download:73/0  |  Submit date:2018/11/16
Time-Inconsistent Mean-Field Stochastic LQ Problem: Open-Loop Time-Consistent Control 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2018, 卷号: 63, 期号: 9, 页码: 2771-2786
Authors:  Ni, Yuan-Hua;  Zhang, Ji-Feng;  Krstic, Miroslav
Favorite  |  View/Download:68/0  |  Submit date:2018/10/07
Forward-backward stochastic difference equation  mean-field theory  stochastic linear-quadratic optimal control  time inconsistency  
Time-Inconsistent Mean-Field Stochastic LQ Problem: Open-Loop Time-Consistent Control 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2018, 卷号: 63, 期号: 9, 页码: 2771-2786
Authors:  Ni, Yuan-Hua;  Zhang, Ji-Feng;  Krstic, Miroslav
Favorite  |  View/Download:63/0  |  Submit date:2018/10/07
Forward-backward stochastic difference equation  mean-field theory  stochastic linear-quadratic optimal control  time inconsistency  
Indefinite Mean-Field Stochastic Linear-Quadratic Optimal Control: From Finite Horizon to Infinite Horizon 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2016, 卷号: 61, 期号: 11, 页码: 3269-3284
Authors:  Ni, Yuan-Hua;  Li, Xun;  Zhang, Ji-Feng
Favorite  |  View/Download:66/0  |  Submit date:2018/07/30
Indefinite linear-quadratic optimal control  mean-field theory  stochastic system  
lyapunovstabilityandgeneralizedinvarianceprinciplefornonconvexdifferentialinclusions 期刊论文
controltheoryandtechnology, 2016, 卷号: 014, 期号: 002, 页码: 140
Authors:  Liang Shu;  Zeng Xianlin;  Hong Yiguang
Favorite  |  View/Download:48/0  |  Submit date:2020/01/10
characterizationsofsemiprequasiinvexity 期刊论文
journalofsystemsscienceandcomplexity, 2014, 卷号: 27, 期号: 5, 页码: 1008
Authors:  Zhao Yingxue;  Meng Xiaoge;  Qiao Han;  Wang Shouyang;  Coladas Uria Luis
Favorite  |  View/Download:54/0  |  Submit date:2020/01/10
Characterizations of semi-prequasi-invexity 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2014, 卷号: 27, 期号: 5, 页码: 1008-1026
Authors:  Zhao Yingxue;  Meng Xiaoge;  Qiao Han;  Wang Shouyang;  Coladas Uria Luis
Favorite  |  View/Download:43/0  |  Submit date:2021/01/14
PREINVEX FUNCTIONS  GENERALIZED CONVEXITY  SETS  Convex programming  dense  semi-prequasi-invex function  strictly semi-prequasi-invex function  strongly semi-prequasi-invex function  
Higher-order duality for a class of nondifferentiable multiobjective programming problems involving generalized type I and related functions 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2011, 卷号: 24, 期号: 5, 页码: 883-891
Authors:  Mishra, S. K.;  Wang, Shouyang;  Lai, Kin Keung
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
Generalized convexity  higher order duality  non-differentiable nonlinear programming  support function